# SDR USAA2012041600022

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 35,981 hours, 13,101 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 3325
- Condition: Low Pressure
- Location: L1 Door
- Part time: 16,714 hours, 5,863 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR BOTTLE NEEDS SERVICE.  MAINTENANCE SERVICED L1 DOOR BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00.
